# SDR DALA1220543251

- Difficulty date: March 3, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 6,135 hours, 2,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK FOUND THE EMERGENCY PATH LIGHT AT SEAT ROW 11ABC INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY DUE TO BROKEN WIRE ON PLUG AND FUNCTIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
